# SDR AALA200810093

- Difficulty date: October 19, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N498AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49736
- Aircraft time: 55,971 hours, 28,646 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LEFT OVERWING FRAME RADIUS STATION 905.  REMOVED AND REPLACED FRAME PER BOEING SERVICE REWORK DRAWING SRO9530282-7013.
